# SDR FDEA201801100045

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 102,232 hours, 34,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053502
- Part serial: 153
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP UPPER SURFACE AT XOF 581 IS CRACKED,  13 INCHES FWD OF TRAILING  EDGE.  PERFORMED A REPAIR IAW SRM 57-50-00 V1,  FIG 85,  SH 3 & 4.
